# SDR EY2R5703

- Difficulty date: July 19, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 200BEECH
- Engine: Pwa PT6*
- Propeller: Hartzl HCD4N3A
- System (JASC): 6100 · Propeller System
- Part: Bumper Block
- Part number: B0468
- Condition: Cracked
- Location: Threads
- Part time: 4,583 hours
- Component: Propeller, Hartzl
- Component part number: D4N00131
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORK BUMPER CRACKED AT THE START OF THE THREADS.  REPLACED.
